# SDR DALA2021041902276

- Difficulty date: April 18, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 CORROSION LOWER SILL LH LOCATED AT FR 68 AFT GALLEY IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED REPAIR PER A320 SRM 53-41-14. (1785471)
